Birth Control (Contraception) Community
Mirena - Black Blood for 7+ Days
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

Mirena - Black Blood for 7+ Days

I got a Mirena in 2 months ago.  I have had unusual bleeding off and on that whole time.  I had a regular period when I was expecting it last month.  2 weeks after that period, I had heavy bleeding for only a day.  Immediately after that I started to have black or very dark brown blood that was light but significantly more than just spotting.  This has been going on consistently for the last 7 days.  Is this normal?  Does this fit under the category of usual bleeding? Or is it a sign of something else?
2 Comments Post a Comment
Blank
Avatar f tn
I had that with depo and my doctor told me it was old blood.
Blank
1340994 tn?1374197577
With the copper IUD I had heavy bleeding for a year.  Two months may be normal for Mirena, but no reason you can't call your doctor and ask if its normal.  They expect to hear when you have concerns.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
136956 tn?1425609872
Blank
Mississauga, ON
17049300 tn?1457716777
Blank
Philadelphia, PA
1340994 tn?1374197577
Blank
Raleigh, NC
4851940 tn?1385441629
Blank
United Kingdom
144586 tn?1284669764
Blank